# SDR SWAA2018011118989

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 46,089 hours, 27,065 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285A12002
- Part serial: D02485
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DIVERSION, ON TAKEOFF DURING FLAP RETRACTION, FLAPS LOCKED UP BETWEEN 0 & 1 RIGHT FLAP LAGGED WITH LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED RAN QRH & LANDED FLAPS 0.  R&R FLAP SLAT ELECTRONIC UNIT PER MM.
